# SDR RRXA991518

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Ws 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND SPOTS OF CORROSION ON RT O/B FLAP AT STA X-410, FLAP SUPPORT FITTING LWR SURFACE UNDER FLAP TRACKS.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED.  AIRCRAFT MAINTENANCE DER ENGINEERING SKETCH NR SK-087-305 .. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
